# SDR A6WA202107087816

- Difficulty date: June 25, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 295-310 S0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT UPPER TCAS ANTENNA AT TWO LOCATIONS BETWEEN FS295 TO FS310.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION AT TWO LOCATIONS ON SKIN AT UPPER TCAS ANTENNA LOCATION FS295 + 4Ï¿½, RH STR 0 + 2Ï¿½, DIMENSION L = 3.00Ï¿½ X W = 2.00Ï¿½ AND FS295 + 10Ï¿½, LH STR 0 + 2Ï¿½, DIMENSION L = 3.00Ï¿½ X W = 2.00Ï¿½. ORIGINAL THICKNESS OF 0.058Ï¿½ AND MATERIAL LOSS OF 0.002Ï¿½ REMAINING THICKNESS OF 0.056Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW AIR WISCONSIN SUPPLEMENT NO.: 20-135A REV A, DATE OF ISSUE 5/12/2021.
